# SDR CALA2020020870330

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14N8328U54
- Condition: Corroded
- Location: Bs  730-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0557 RH CREASE BEAM INNER CHORD HAS CORROSION ON UPPER SURFACE,LEADING UNDER DRAIN PAN,FROM STA 730-STA 740.(96-86) RE F. ST. ENGINEERING N/R 0087599 FOUND CORROSION REMOVAL OUT OF LIMITS ON CABIN CREASE BEAM INNER CHORD AT STA 730-740 RBL 60,L=6.0 W=1.10,D=.014 IAW B757-300 SR M 53-30-15-A1 FIG. 101.REMOVED AND INSTALLED NEW P/N 143N8328U54 BETWEEN STA 666 TO 754 RBL 60 IAW B757-300 SRM 51-40-02 AND DWG 143N8322 WORK ACCOMPLISHED BY MECH V919728 AND INSPECTED BY V919676
